# SDR DALA2022121908177

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087 L5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN ABOVE LONGERON 15 RH AND STA 1087 AT FUSELAGE. SUMMARY OF NRC 00026: CRACK ON EXTERNAL SKIN ABOVE LONGERON 15 RH AND STA 1087 AT FUSELAGE WAS REPAIRED PER PRI 604254-14 REV 4 AND PER ER/A 604254-14 REV ORIGINAL, SECTION I: PERMANET REPAIR. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING ACCOMPLISH SECTION II NOT TO EXCEED EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-604254 ADDED FOR AC 9500. (LP #2543488)
